Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Kurt Gödel
Title: Consistency of the axiom of choice and of the generalized continuum-hypothesis with the axioms of set theory
Additional book information: Annals of Mathematics Studies, no. 3, University Press, Princeton; Humphrey Milford and Oxford University Press, London, 1940, 66 pp., $1.25

Review Information:

Reviewer: C. C. Torrance
Journal: Bull. Amer. Math. Soc. 37 (2000), 102
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 47 (1941), 191–192
Review copyright: © Copyright 1999 American Mathematical Society
American Mathematical Society